I am currently taking spironolactone 50mg, bid, x4wks. My skin got much worse. Does it get worse before it gets better or should I have seen positive results by now? I am not sure if I need to remain on the medication longer or cut my losses.
25 Feb 2010
Spironolactone should not make your acne worse unlike some other acne treatments do.
However patience is required as it may take a month or so for acne to improve.
Spironolactone is only effective if the cause of your acne is hormone related.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have severe cystic acne, and diagnosed with PCOS recently.Last year I my acne was uncontrollable with cystic pussed acne all over my face.I was on ...
2 answers • 18 Sep 2012
I have a patient with consuming minocycline(50 mg daily) from 3 months ago and rising in ESR(1st h =36) .she is 32 years old and she has not another ...
1 answer • 27 Apr 2014
I take spiornolactone for my cystic acne, Im wondering if the spironolactone will still work while I get the depo shot.
1 answer • 5 Aug 2014
My daughter who is only 12 has been dealing with acne for about 18 months. She is under the care of a dermatologist and we have tried all kinds of ...
1 answer • 29 Jul 2015